# SDR CA101109015

- Difficulty date: November 4, 2010
- Submitted: March 15, 2011
- Operation: Air carrier
- Make and model: Swrngn SA227AC
- Aircraft time: 30,826 hours
- Engine: Garrtt TPE331*
- System (JASC): 3232 · Landing Gear Door Actuator
- Part: Actuator
- Part number: 2755001352
- Condition: Cracked
- Location: Mlg Door
- Stage of operation: LD
- How discovered: O
- Nature of condition: J
- Precautionary procedure: O

## Discrepancy

(CAN) AIRCRAFT LANDED AND GEAR DOOR WARNING LIGHT CAME ON.  PILOT CHECKED GEAR DOORS AND THEY COULD BE OPERATED BY HAND.  MAINTENANCE WAS CONTACTED AND THE GEAR DOOR ACTUATOR TUBE WAS FOUND 3/4 CRACKED AROUND THE CIRCUMFERENCE.  MAINTENANCE REPLACED THE GEAR DOOR ACTUATOR TUBE.  THE TUBE WAS BROKEN THE REMAINING WAY IN ORDER TO REPLACE.
